On the corner avoidance properties of various low-discrepancy sequences

Jürgen Hartinger, Reinhold Kainhofer, Volker Ziegler

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)0-0
JournalINTEGERS: Electronic Journal of Combinatorial Number Theory
Publication statusPublished - 2005

Cite this

On the corner avoidance properties of various low-discrepancy sequences. / Hartinger, Jürgen; Kainhofer, Reinhold; Ziegler, Volker.

In: INTEGERS: Electronic Journal of Combinatorial Number Theory , 2005, p. 0-0.

Research output: Contribution to journalArticleResearchpeer-review

@article{77af6daed54b446aacb8c5982100a4a0,
title = "On the corner avoidance properties of various low-discrepancy sequences",
author = "J{\"u}rgen Hartinger and Reinhold Kainhofer and Volker Ziegler",
note = "to appear",
year = "2005",
language = "English",
pages = "0--0",
journal = "INTEGERS: Electronic Journal of Combinatorial Number Theory",
issn = "1867-0652",
publisher = "de Gruyter",

}

TY - JOUR

T1 - On the corner avoidance properties of various low-discrepancy sequences

AU - Hartinger, Jürgen

AU - Kainhofer, Reinhold

AU - Ziegler, Volker

N1 - to appear

PY - 2005

Y1 - 2005

M3 - Article

SP - 0

EP - 0

JO - INTEGERS: Electronic Journal of Combinatorial Number Theory

JF - INTEGERS: Electronic Journal of Combinatorial Number Theory

SN - 1867-0652

ER -